# SDR T8VA20120426001

- Difficulty date: April 25, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N378SF
- Make and model: Beech 200BEECH
- Aircraft serial: BB378
- Aircraft time: 15,779 hours, 17,161 cycles
- Engine time: 13,300 hours, 12,940 cycles
- Propeller: Hartzl HCB3TN3
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Stack
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

ON CLIMBOUT RIGHT ENGINE FIRE LIGHT CAME ON.  PERFORMED PRECAUTIONARY ENGINE SHUTDOWN CHECKLIST AND LANDED AIRCRAFT.  MAINTENANCE FOUND RIGHT ENGINE INBOARD EXHAUST STACK LIP HEAT TUBE TO BE CRACKED.  DAMAGED EXHAUST STACK REPAIRED BY OUTSIDE VENDOR AND INSTALLED ON AIRCRAFT.  AIRCRAFT TESTED SERVICABLE AND RETURNED TO SERVICE.
